# SDR UPS08852463

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 PYLON UPPER PANEL FRAME, WORN BEYOND LIMITS, DEEP CHAFED DAMAGE BETWEEN PANELS 293A/B AND 294A/B.  FABBED AND INSTALLED NEW PANEL FRAME IAW SRM, 51-1-8, 51-1-20D, 51-1-2 1, 54-3-3 FIG 7.
